# SDR UIEA2018021500231

- Difficulty date: February 15, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,856 hours, 18,021 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE.  COMPLIED WITH QRH.   PERFORMED FIM 28-22 FT 830, FIG 106A AND A LT FWD PUMP RESISTANCE CHECK.  OPS CHECKED OK.  CIRCUIT BREAKER BG-24 CHECKED OK. CLEANED THE CONNECTOR AND RESET THE CIRCUIT BREAKER,   RAN PUMP,  CHECKED OK.
